# SDR SWIA201334639

- Difficulty date: August 22, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 35,071 hours, 48,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 19L FWD OF FS FRAME 14.  C-CHECK SPLICED IN NEW SECTION OF STRINGER 19L IAW SRM.
